Skip to main content

AXIAL MONOGENIC CLIFFORD PADE APPROXIMANTS

Common, Alan K. (1992) AXIAL MONOGENIC CLIFFORD PADE APPROXIMANTS. Journal of Approximation Theory, 68 (2). pp. 206-222. ISSN 0021-9045. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23271)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: A. Xie
Date Deposited: 31 Oct 2009 23:54 UTC
Last Modified: 16 Nov 2021 10:01 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/23271 (The current URI for this page, for reference purposes)
  • Depositors only (login required):